Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30464
Uniformly Strong Persistence for a Predator-Prey Model with Modified Leslie-Gower and Holling-Type II Schemes

Authors: Changjin Xu, Yusen Wu

Abstract:

In this paper, a asymptotically periodic predator-prey model with Modified Leslie-Gower and Holling-Type II schemes is investigated. Some sufficient conditions for the uniformly strong persistence of the system are established. Our result is an important complementarity to the earlier results.

Keywords: predator-prey model, uniformly strong persistence, asymptotically periodic, Holling-type II

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1109497

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1707

References:


[1] L.J. Chen, F.D. Chen Dynamic behaviors of the periodic predator-prey system with distributed time delays and impulsive effect, Nonlinear Anal.: Real World Appl. 12 (4) (2011) 2467-2473.
[2] D. Mukherjee, Uniform persistence in a generalized prey-predator system with parasitic infection. Biosystems 47 (3) (1998) 149-155.
[3] F.D. Chen, Almost periodic solution of the non-autonomous two-species competitive model with stage structure. Appl. Math. Comput. 181 (1) (2006) 685-693.
[4] M. Sen, M. Banerjee, A. Morozov, Bifurcation analysis of a ratiodependent prey-predator model with the Allee effect. Ecological Com plexity 11 (2012) 12-27.
[5] H.N. Agiza, E.M. Elabbasy, H. El-Metwally, A.A. Elsadany, Chaotic dy namics of a discrete prey-predator model with Holling type II. Nonlinear Anal.: Real World Appl. 10 (1) (2009) 116-129.
[6] G. Aggelis, D.V. Vayenas, V. Tsagou, S. Pavlou, Prey-predator dynamics with predator switching regulated by a catabolic repression control mode, Ecological Modelling 183 (4) (2005) 451-462.
[7] A.F. Nindjin, M.A. Aziz-Alaoui, Persistence and global stability in a delayed Leslie-Gower type three species food chain. J. Math. Anal. Appl. 340 (1) (2008) 340-357.
[8] W. Ko, K. Ryu, Coexistence states of a nonlinear Lotka-Volterra type predator-prey model with cross-diffusion. Nonlinear Anal.: TMA 71 (12) (2009) 1109-1115.
[9] M. Fazly, M. Hesaaraki, Periodic solutions for a discrete time predatorprey system with monotone functional responses. Comptes Rendus de l’Acadmie des Sciences-Series I 345 (4) (2007) 199-202.
[10] F.D. Chen, On a nonlinear nonautonomous predator-prey model with diffusion and distributed delay. J. Comput. Appl. Math. 180 (1) (2005) 33-49.
[11] Z.J. Liu, S.M. Zhong, X.Y. Liu, Permanence and periodic solutions for an impulsive reaction-diffusion food-chain system with holling type III functional response. J. Franklin Inst. 348 (2) (2011) 277-299.
[12] A.F. Nindjin, M.A. Aziz-Alaoui, M. Cadivel, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay. Nonlinear Anal.: Real World Appl. 7 (5) (2006) 1104-1118.
[13] M. Scheffer, Fish and nutrients interplay determines algal biomass: a minimal model, Oikos 62 (1991) 271-282.
[14] Y.K. Li, K.H. Zhao, Y. Ye, Multiple positive periodic solutions of species delay competition systems with harvesting terms. Nonlinear Anal.: Real World Appl. 12 (2)(2011) 1013-1022.
[15] R. Xu, L.S. Chen, F.L. Hao, Periodic solution of a discrete time Lotka- Volterra type food-chain model with delays. Appl. Math. Comput. 171 (1) (2005) 91-103.
[16] T.K. Kar, S. Misra, B. Mukhopadhyay, A bioeconomic model of a ratiodependent predator-prey system and optimal harvesting. J. Appl. Math. Comput. 22 (1-2) (2006) 387-401.
[17] R. Bhattacharyya, B. Mukhopadhyay, On an eco-epidemiological model with prey harvesting and predator switching: Local and global perspect ives. Nonlinear Anal.: Real World Appl. 11 (5) (2010) 3824-3833.
[18] K. Chakraborty, M. Chakraborty, T. K. Kar, Bifurcation and control of a bioeconomic model of a prey-predator system with a time delay. Nonlinear Anal.: Hybrid Sysy. 5 (4) (2011) 613-625.
[19] W.P. Zhang, D.M. Zhu, P. Bi, Multiple periodic positive solutions of a delayed discrete predator-prey system with type IV functional responses. Appl. Math. Lett. 20 (10) (2007) 1031-1038.
[20] R.H. Wu, X.L. Zou, K. Wang, Asymptotic behavior of a stochastic nonautonomous predator-prey model with impulsive perturbations. Comm. Nonlinear Sci.Numer. Simul. 20 (3) (2015) 965-974.
[21] A. Moussaoui, S. Bassaid, E.H.A. Dads, The impact of water level fluctuations on a delayed prey-predator model. Nonlinear Anal.: Real World Appl. 21 (2015) 170-184.
[22] C. Wang, X.Y. Li, Further investigations into the stability and bifurcation of a discrete predator-prey model. J. Math. Anal. Appl. 422 (2) (2015) 920-939.
[23] X.H. Wang, J.W. Jia, Dynamic of a delayed predator-prey model with birth pulse and impulsive harvesting in a polluted environment. Phys. A: Statistical Mech. Appl. 422(2015) 1-15.
[24] M. Haque, M.S. Rahman, E. Venturino, B.L. Li, Effect of a functional response-dependent prey refuge in a predator-prey model. Ecological Complexity 20 (2014) 248-256.
[25] Q.Y. Bie, Q.R. Wang, Z.A. Yao, Cross-diffusion induced instability and pattern formation for a Holling type-II predator-prey model, Appl. Math. Comput. 247 (2014) 1-12.
[26] M. Sen, M. Banerjee, A. Morozov, Stage-structured ratio-dependent predator-prey models revisited: When should the maturation lag result in systems destabilization? Ecological Complexity 19 (2014) 23-34.
[27] S.H. Xu, Dynamics of a general prey-predator model with prey-stage structure and diffusive effects. Comput. Math. Appl. 68 (3) (2014) 405- 423.
[28] Y.H. Fan, L.L. Wang, Multiplicity of periodic solutions for a delayed ratio-dependent predator-prey model with monotonic functional response and harvesting terms. Appl. Math. Comput. 244 (2014) 878-894.
[29] P.J. Pal, P.K. Mandal, Bifurcation analysis of a modified Leslie-Gower predator-prey model with Beddington-DeAngelis functional response and strong Allee effect. Math. Comput. Simul. 97 (2014) 123-146.
[30] S. Bhattacharya, M. Martcheva, X.Z. Li, A predator-prey-disease model with immune response in infected prey. J. Math. Anal. Appl. 411 (1) (2014) 297-313.
[31] J.N.Wang, W.H. Jiang, Impulsive perturbations in a predator-prey model with dormancy of predators. Appl. Math. Model. 38 (9-10) (2014) 2533- 2542.
[32] J. P. Tripathi, S. Abbas, M. Thakur, A density dependent delayed predator-prey model with Beddington-DeAngelis type function response incorporating a prey refuge. Commun. Nonlinear Sci. Numer. Simul. 22 (1-3) (2015) 427-450.
[33] Z.P. Ma, W.T. Li, Bifurcation analysis on a diffusive Holling-Tanner predator-prey model. Appl. Math. Model. 37(6) (2013) 4371-4384.
[34] R. Yuan, W.H. Jiang, Y. Wang, Saddle-node-Hopf bifurcation in a modified LeslieCGower predator-prey model with time-delay and prey harvesting. J. Math. Anal. Appl. 422 (2) (2015) 1072-1090.
[35] J.D. Flores, E. Gonzalez-Olivares, Dynamics of a predatorCprey model with Allee effect on prey and ratio-dependent functional response. Eco logical Complexity 18 (2014) 59-66.
[36] Y.M. Chen, F.Q. Zhang, Dynamics of a delayed predator-prey model with predator migration. Appl. Math. Model. 37 (3) (2013) 1400-1412.
[37] Y. Zhang, Q.L. Zhang, X.G. Yan, Complex dynamics in a singular Leslie-Gower predator-prey bioeconomic model with time delay and stochastic fluctuations. Phys. A: Statistical Mech. Appl. 404 (2014) 180- 191.
[38] C.J. Xu, Q.M. Zhang, Dynamical behavior of a delayed diffusive predator-prey model with competition and type III functional response. J. Egyptian Math. Soc. 22(3) (2014) 379-385.
[39] O. Makarenkov, Topological degree in the generalized Gause preypredator model. J. Math. Anal. Appl. 410(2) (2014) 525-540.
[40] A.J. Terry, A predatorCprey model with generic birth and death rates for the predator. Math. Bios. 248 (2014) 57-66.
[41] J.Zhou, Positive steady state solutions of a LeslieCGower predator-prey model with Holling type II functional response and density-dependent diffusion. Nonlinear Anal.: TMA 82 (2013) 47-65.
[42] Z.J. Du, Z.S. Feng, Periodic solutions of a neutral impulsive predatorprey model with Beddington-DeAngelis functional response with delays. J. Compu. Appl. Math. 258(2014) 87-98.
[43] Z.Z. Ma, F.D. Chen, C.Q. Wu, W.L. Chen, Dynamic behaviors of a Lotka-Volterra predator-prey model incorporating a prey refuge and predator mutual interference. Appl. Math. Comput. 219(15) (2013) 7945- 7953.
[44] Y.F. Lv, R. Yuan, Existence of traveling wave solutions for Gause-type models of predator-prey systems. Appl. Math. Comput. 229 (2014) 70-84.
[45] C. Liu, Q.L. Zhang, J.N. Li, W.Q. Yue, Stability analysis in a delayed prey-predator-resource model with harvest effort and stage structure. Appl. Math. Comput. 238 (2014) 177-192.
[46] H.W. Yin, X.Y. Xiao, X.Q. Wen, K. Liu, Pattern analysis of a modi fied Leslie-Gower predator-prey model with Crowley-Martin functional response and diffusion. Comput. Math. Appl. 67(8) (2014) 1607-1621.
[47] J. Zhou, J.P. Shi The existence, bifurcation and stability of positive stationary solutions of a diffusive Leslie-Gower predator-prey model with Holling-type II functional responses. J. Math. Anal. Appl. 405 (2) (2013) 618-630.
[48] L.N. Guin, Existence of spatial patterns in a predatorCprey model with self-and cross-diffusion. Appl. Math. Comput. 226 (2014) 320-335.
[49] F.D. Chen, Z.Z. Ma, H.Y. Zhang, Global asymptotical stability of the positive equilibrium of the Lotka-Volterra prey-predator model incorpo rating a constant number of prey refuges. Nonlinear Anal.: Real World Appl. 13 (6) (2012) 2790-2793.
[50] K. Das, M.N. Srinivas, M.A.S. Srinivas, N.H. Gazi, Chaotic dynamics of a three species prey-predator competition model with bionomic harvesting due to delayed environmental noise as external driving force. CR Biol. 335 (8) (2012) 503-513.
[51] S. Jana, M. Chakraborty, K. Chakraborty, T.K. Kar, Global stability and bifurcation of time delayed prey-predator system incorporating prey refuge. Math. Comput. Simul. 85 (2012) 57-77.
[52] X.Q. Ding, B.T. Su, J.M. Hao, Positive periodic solutions for impulsive Gause-type predator-prey systems. Appl. Math. Comput. 218 (12) (2012) 6785-6797.
[53] M.A. Aziz-Alaoui, M.D. Okiye, Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-tpye II schemes. Appl. Math. Lett. 16(7)(2003) 1069-1075.
[54] Y. Yang, W.C. Chen, Uniformly strong persistence of a nonlinear asymptotically periodic multispecies competition predator-prey system with general functional response. Appl. Math. Compu. 183 (1) (2006) 423-426.